Bulletin of Symbolic Logic

Borel reducibility and classification of von Neumann algebras

Román Sasyk and Asger Törnquist

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We announce some new results regarding the classification problem for separable von Neumann algebras. Our results are obtained by applying the notion of Borel reducibility and Hjorth's theory of turbulence to the isomorphism relation for separable von Neumann algebras.

Article information

Bull. Symbolic Logic, Volume 15, Issue 2 (2009), 169-183.

First available in Project Euclid: 2 June 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Sasyk, Román; Törnquist, Asger. Borel reducibility and classification of von Neumann algebras. Bull. Symbolic Logic 15 (2009), no. 2, 169--183. doi:10.2178/bsl/1243948485. https://projecteuclid.org/euclid.bsl/1243948485

Export citation